# SDR ABXR2020081000039

- Difficulty date: August 4, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182T32002
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER EXTERIOR SURFACE OF THE SKIN, ON THE RIGHT HOR. STAB., AT THE L/E, AT RIB 7. CORROSION OUT OF LIMIT ON UPPER HORZ STAB SKIN 4E AT RIB 7, REPAIRED UPPER SKIN I/A/W AMES DOCUMENT 47417REA11.
